# SDR HEEA072059

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N30YM
- Make and model: Bell 412
- Aircraft serial: 36032
- Aircraft time: 1,730 hours
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806020023
- Part serial: 1136
- Condition: Will Not Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILS TO ILLUMINATE TEST LIGHT.
